Home  
  Our Team  
  Services  
  VACCINATIONS  
  Contact Us  
Michael W. Shultz, DO
Michael W. Shultz, DO
Biography

News for Healthier Living

Health Tip: Symptoms of Neuropathy Caused By Chemo

(HealthDay News) -- Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands and feet.

The American Cancer Society mentions these sensations that indicate possible neuropathy:

  • Tingling, or a "pins and needles" feeling.
  • A burning or warm feeling.
  • Numbness, weakness, discomfort or pain.
  • Less ability to feel hot and cold.

Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.

January 30, 2019
Copyright © 2019 HealthDay. All rights reserved.


April 21 2019

April 20 2019

April 19 2019

April 18 2019

April 17 2019

April 16 2019

April 15 2019

April 14 2019

April 13 2019

April 12 2019

April 11 2019

April 10 2019

April 9 2019

April 8 2019

Patient Portal Access


Copyright HealthBanks, Inc. All rights reserved. | Terms of Use | Privacy Policy